MAUDE Adverse Event Report: Edwards LifeSciences Smart Pressure Controller; Computer, Diagnostic, Programmable

Edwards LifeSciences Smart Pressure Controller; Computer, Diagnostic, Programmable
Model Number PC1Q
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Smart Pressure Controller
Common Device Name
Computer, Diagnostic, Programmable
Manufacturer (Section D)
Edwards LifeSciences
one edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifescience
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
+1(949)201-7706
MDR Report Key50926499
Report Number2015691-2026-18922
Device Sequence Number12104810
Product Code DQK
UDI-Device Identifier00690103219395
UDI-Public00690103219395
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPC1Q
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown